# SDR ASAA1159343

- Difficulty date: March 24, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 2,739 hours, 893 cycles
- Engine: Cfmint CFM567B27
- Engine time: 2,739 hours, 893 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Contaminated
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AGB/TGB MAGNETIC CHIP DETECTORS INSP ON NR 2 ENG FOUND FOUR MAGNETIC PARTICLES.  TWO PARTICLES LARGER THAN 0.02 INCH IN THE FORWARD SUMP.  REF LAB/COR REPORT 11.066 DEBRIS HAS BEEN IDENTIFIED AS 17 4PH STAINLESS STEEL. REF MM SUBTASK 79-00-00-240-001-F00 (7)(N) AND (P) NOT ABLE TO IDENTIFY SOURCE OF 17 4PH IN ABOVE CATEGORIES CONTINUE IN SERVICE WITH 50 75 HOUR REINSPECT. INSPECTED CHIP DETECTORS FOR 30 CONSECUTIVE DAYS. NO DEFECTS FOUND.
